EconPapers    
Economics at your fingertips  
 

QUALITY LADDERS IN A RICARDIAN MODEL OF TRADE WITH NONHOMOTHETIC PREFERENCES

Esteban Jaimovich and Vincenzo Merella

Journal of the European Economic Association, 2012, vol. 10, issue 4, 908-937

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (26)

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1542-4774.2012.01077.x (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Quality Ladders in a Ricardian Model of Trade with Nonhomothetic Preferences (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jeurec:v:10:y:2012:i:4:p:908-937

Access Statistics for this article

Journal of the European Economic Association is currently edited by Fabrizio Zilibotti, Dirk Bergemann, Nicola Gennaioli, Claudio Michelacci and Daniele Paserman

More articles in Journal of the European Economic Association from European Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:bla:jeurec:v:10:y:2012:i:4:p:908-937